Posted 4/17/2015 6:06 AM (GMT -7)
My inflammatory markers and other test results came back normal except for some anemia for which my GI prescribed weekly compound B and other vitamins injection. For bloating and d, he decided to put me again on Rifaximin for the 5th time. This time, I have to take it as an abx 3 times a day for 2 weeks. Before, the only side effect it used to cause was tenesmus. This time, I have a terrible headache for which I took panadol extra but in vain and have vomiting, too. This episode of bloating, vomiting and headache, I always get it from time to time. It could have coincided w the Rifaximin this time. My GI is abroad. So, should I stop the Rifaximin though I need it badly for my crazy d or wait for some time and tolerate the headache. Whenever I stop any abx abruptly w/o finishing the round, my GI gets infuriated since I have minimal options of abx as the others cause me allergy and ciprofloxacin and the other quinlones cause me esophageal bleeding.
GERD, gastritis, ileitis, chronic proctitis, IBS and persistent mouth ulcers and fissures
Current meds: Pentasa sachets 4g, Entocort 7.5 mg, Nexium 40 x 2, Ensure, Imuran 175 mg, Baclofen 10 mg x3, Famotidine 40 mg x 2,Gaviscon 1 x 4, Calcium and magnesium supplement, multivitamin, B shots
Pred 40 mg from Oct. 2010 till Jan.2012
Failed:Azathioprine (generic), Methotrexate